# SDR CA150119008

- Difficulty date: January 16, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 25,029 hours
- Engine: Pwa PT6A28
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: AN62341
- Condition: Failed
- Location: Hyd Filter
- Part time: 25,735 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH THE CREW SELECTED GEAR DOWN AND THE GEAR WOULD NOT EXTEND. THEY MANUALLY EXTENDED THE GEAR BUT THE NOSE WOULD NOT FULLY GO DOWN. AFTER ATTEMPTS TO EXTEND THE NOSE GEAR THEY LANDED WITH THE NOSE GEAR NOT EXTENDED. AFTER INSPECTION AND TALKING WITH THE CREW THE L/H HYDRAULIC FILTER BOWL FAILED. THE BOWL CRACKED HALF WAY AROUND AND CAUSED THE SEAL TO BREAK AND THE HYDRAULIC FLUID LEAKED OUT.
